MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 12X18IN 2-0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 12X18IN 2-0 NON NDL; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP105G
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2020 and suture was used.When opening the package, it was found that a moss green suture had been mixed in the purple sutures.Further details were not provided.There were no adverse consequences to the patient.

Brand Name
VCL+ VIO 12X18IN 2-0 NON NDL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10512011
Report Number2210968-2020-06755
Device Sequence Number3344356
Product Code GAM
UDI-Device Identifier10705031051416
UDI-Public10705031051416
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP105G
Device Catalogue NumberVCP105G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/09/2020
Patient Sequence Number1